How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2213  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax
  Remote Access

Fine Regularity of Solutions of Elliptic Partial Differential Equations


About this Title

Jan Malý, Charles University, Prague, Czech Republic and William P. Ziemer, Indiana University, Bloomington, IN

Publication: Mathematical Surveys and Monographs
Publication Year 1997: Volume 51
ISBNs: 978-0-8218-0335-6 (print); 978-1-4704-1282-1 (online)
DOI: http://dx.doi.org/10.1090/surv/051
MathSciNet review: MR1461542
MSC: Primary 35J65; Secondary 31C45, 35B65, 35J70, 49N60

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF

American Mathematical Society